Alert archive / Florida / Tornado Warnings in 2006
Tornado Warning 7, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Aug 4, 2006, 7:01 PM EDT for Union County, Florida. It was in force for 29 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 4, 2006, 7:01 PM EDT (23:01 UTC)
- Expired
- Aug 4, 2006, 7:30 PM EDT
- In force
- 29 min
- Issued by
- NWS Jacksonville, FL
- Area
- Counties, with a storm outline in the text
County Union County, FL
The radar
The Jacksonville radar (KJAX), 93 km from the middle of the area, began a volume at 23:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 4, 7:05 PM EDT | TSTM WND DMG | 2 N Worthington Springs, FL | QUARTER SIZE HAIL AND TREES DOWN ALONG SW 239A. |
| Aug 4, 7:10 PM EDT | TORNADO | 10 W Lake Butler, FL | OUTBUILDING DAMAGED. PORCH ON HOME DAMAGED. CAR DESTROYED BY FALLING TREES. TREES ON POWERLINES. DAMAGE IN WESTERN PART OF COUNTY FROM HIGHWAY 18 WEST NORTH TO PROVIDENCE. TIME APPROXIMATE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 11.0 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 267 J/kg
- Mixed-layer CIN
- -186 J/kg
- Mixed-layer LCL
- 1515 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -35 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS52 KJAX 042301 TORJAX FLC125-042330- /O.NEW.KJAX.TO.W.0007.060804T2301Z-060804T2330Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 701 PM EDT FRI AUG 4 2006 THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A * TORNADO WARNING FOR... WESTERN UNION COUNTY IN NORTHERN FLORIDA * UNTIL 730 PM EDT * AT 657 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO OVER EXTREME SOUTHERN UNION COUNTY...OR ABOUT NEAR WORTHINGTON SPRINGS... MOVING NORTH AT 10 MPH. * THE TORNADO IS WILL BE NEAR... RURAL SOUTHWESTERN UNION COUNTY AT 720 PM EDT WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS. SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT SEVERE WEATHER. LAT...LON 2995 8251 2996 8241 3009 8243 3001 8256 $$ CAMP
2 follow-up statements
000 WWUS52 KJAX 042322 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 721 PM EDT FRI AUG 4 2006 FLC125-042331- /O.EXP.KJAX.TO.W.0007.000000T0000Z-060804T2330Z/ UNION FL- 721 PM EDT FRI AUG 4 2006 ...THE TORNADO WARNING FOR WESTERN UNION COUNTY EXPIRES AT 730 PM EDT... A TORNADO HAS BEEN REPORTED ON THE GROUND NEAR DUKES. TAKE COVER IMMEDIATELY. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT SEVERE WEATHER. LAT...LON 2995 8251 2996 8241 3009 8243 3001 8256 $$ CAMP
000 WWUS52 KJAX 042335 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 732 PM EDT FRI AUG 4 2006 FLC125-042331- /O.EXP.KJAX.TO.W.0007.000000T0000Z-060804T2330Z/ UNION FL- 732 PM EDT FRI AUG 4 2006 ...THE TORNADO WARNING FOR WESTERN UNION COUNTY HAS EXPIRED... A BRIEF TORNADO WAS CONFIRMED AROUND 715 PM ON HIGHWAY 18 JUST W OF 121. THE STORM HAS WEAKENED...AND THE THREAT OF TORNADOES HAS DIMINISHED. LAT...LON 2995 8251 2996 8241 3009 8243 3001 8256 $$ CAMP/WOLF
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Aug 4, 2:15 PM EDT, 4 hours 46 minutes earlier.
Area forecast discussion, Aug 4, 2:15 PM EDT, 4 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 215 PM EDT FRI AUG 4 2006 ...SCATTERED STRONG THUNDERSTORMS THIS AFTERNOON AND EVENING... .SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT... LARGE SPIRALING UPPER LOW OVER THE CNTRL FL REGION WILL VERY SLOWLY DRIFT WEST THROUGH THE PERIOD. SCTD STRONG TSTMS WILL DEVELOP THIS AFTERNOON AND EVENING AS MID LEVEL LAPSE RATES ARE QUITE STEEP WITH 500MB TEMPS DOWN TO -7 TO -9 C. LACK OF DEEP MOISTURE NOTED HERE AT JAX WITH PWAT ONLY ABOUT 1.5 BUT DEEPER MOISTURE TOWARD THE WEST WITH TAE RAOB SHOWING OVER 2 SHOULD SUPPORT SLIGHTLY MORE COVERAGE ALONG THE I-75 CORRIDOR. LOW LEVEL WESTERLIES HAVE THUS FAR PREVENTED ANY ATLC COAST SBRZ PENETRATION AND COVERAGE OF ANY SVR TSTMS WITH DAMAGING WINDS AND HAIL WILL DEPEND ON HOW FAR ATLC SBRZ CAN PUSH INLAND THIS EVENING. OVER THE WEEKEND...UPPER LOW WILL PULL AWAY AND SOME DEEPER MOISTURE WILL SLIDE IN UNDER SELY FLOW ALOFT AND THIS WILL TRIGGER MORE CLIMO-LIKE SCTD AFTERNOON/EVE TSTM ACTIVITY BOTH DAYS WITH 40-50% COVERAGE OF TSTMS ACRS INLD AREAS AND ENOUGH EASTERLY COMPONENT OF THE SFC TO 500 MB FLOW WILL HELP PUSH THE ATLC COAST SBRZ INLD. SOME LINGERING COOL 500MB TEMPS WILL AID IN STEEP MID LVL LAPSE RATES AND A FEW PULSE SVR TSTMS EXPECTED OVER THE WEEKEND AS WELL WITH SOME DAMAGING WINDS AND SMALL HAIL PSBL. MAX TEMPS WILL BE TEMPERED A BIT WITH MAINLY LOWER TO MID 90S EXCEPT NEAR 90 AT THE COAST WITH HEAT INDICES IN THE 100 TO 105 RANGE EACH DAY. .LONG TERM...MONDAY THROUGH FRIDAY... DEPARTING UPPER LOW WILL LEAVE A WAKE OF DRIER AND MORE STABLE AIR OVER THE FL PENINSULA THROUGH MUCH OF THE WEEK WITH A NARROW RIBBON OF DEEPER MOISTURE ACRS SERN GA. THIS WILL SUPPORT POPS IN THE 20-30% RANGE ACRS NERN FL FOR MUCH OF THE WEEK WHILE DEEPER MOISTURE TO THE N WILL SUPPORT 30-50% POPS ACRS SERN GA EACH AFTERNOON AND EVENING. E TO SELY MEAN LAYER FLOW WILL THRUST MUCH OF THE TSTM ACTIVITY INLAND EACH DAY. MAX TEMPS WILL REMAIN IN THE LOWER TO MID 90S WITH HEAT INDICES NEAR NORMAL IN THE 100 TO 105 RANGE EACH DAY. && .MARINE...WINDS COMING AROUND TO SW AND EXPECT FURTHER BACKING AS SEA BREEZE FINALLY MAKES INROADS TO E COASTAL ZONES. WINDS CURRENTLY AROUND 10 KT AND SEAS ABOUT 2 FT. INTERESTING TO NOTE THAT FERNANDINA AND ST AUGUSTINE BUOYS REPORT A 1 FOOT SWELL OF 14-15 SECONDS BUT UNCERTAIN WHETHER THIS IS FROM WHEN CHRIS WAS A T.S. OR FROM A STORM SYSTEM FURTHER OUT TO SEA. IN ANY CASE...WLY FLOW WILL TRANSITION TO S AND SE DURING THE WEEKEND AS CHRIS MOVES WELL TO OUR S AND RIDGE AXIS LIFTS NWD INTO GA BY EARLY NEXT WEEK. SEAS MAINLY STAY IN THE 2-4 FT RANGE. && .AVIATION...WLY FLOW AND LITTLE BOUNDARY INITIATION GOING ON AT THIS TIME SO VCTS AND TEMPO TSRA FOR LATER THIS AFTERNOON ARE ON TARGET. HOWEVER...WILL NEED TO MONITOR SSI AND CRG FOR POSSIBLE INSERTING TEMPO TSRA BUT LOOKING AT VIS IMAGERY AND METARS CURRENT TAFS ARE ON TRACK. ANY TSRA THAT FORM WILL HAVE THE POTENTIAL TO PRODUCE STRONG OUTFLOW WELL AWAY FROM THE PARENT STORM WITH WINDS POSSIBLY EXCEEDING 25 KT AT SOME TAF SITES. && .PRELIMINARY POINT TEMPS/POPS... AMG 73 96 74 93 / 30 50 30 40 SSI 77 92 78 89 / 30 40 20 40 JAX 75 92 74 90 / 30 50 30 40 SGJ 76 89 77 87 / 30 40 30 40 GNV 73 92 73 91 / 30 50 40 40 OCF 72 93 73 91 / 30 40 30 40 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. MARINE...NONE. && PUBLIC...HESS MARINE/FIRE WX...SHASHY AVIATION...SHASHY
Hazardous weather outlook, Aug 4, 11:30 AM EDT, 7 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 1130 AM EDT FRI AUG 4 2006 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-051000- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 1130 AM EDT FRI AUG 4 2006 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...HEAT INDICES OF 105 TO 109 DEGREES EXPECTED TODAY... ...STRONG TO LOCALLY SEVERE STORMS POSSIBLE THIS AFTERNOON... VERY HOT CONDITIONS WILL CONTINUE TODAY WITH TEMPERATURES THIS AFTERNOON TOPPING OUT IN THE MID TO UPPER 90S. THIS IN COMBINATION WITH HIGH HUMIDITY WILL PUSH HEAT INDICES OVER TO BETWEEN 105 TO 109 DEGREES DURING THE AFTERNOON HOURS. EFFECTS CAN BE MINIMIZED BY REDUCING OUTDOOR ACTIVITIES...DRINKING PLENTY OF WATER OR NON-ALCOHOLIC BEVERAGES...AND WEARING LIGHT-COLORED CLOTHING. IF POSSIBLE...SPEND TIME IN AIR CONDITIONED FACILITIES. SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST THIS AFTERNOON...WITH GREATEST COVERAGE EXPECTED OVER THE GEORGIA PORTION AS WELL AS ALONG THE INTERSTATE 95 CORRIDOR OF NORTHEAST FLORIDA. IN ADDITION...FOR SOUTHERN SECTIONS OF THE FORECAST AREA...STRONG TO LOCALLY SEVERE STORMS WILL BECOME MORE LIKELY THROUGH THE LATE AFTERNOON AND EVENING HOURS AS AN UPPER LEVEL DISTURBANCE MOVES ACROSS THE REGION. LARGE HAIL AND STRONG WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH THE STRONGEST ACTIVITY...GENERALLY SOUTH OF THE INTERSTATE 10 CORRIDOR. SLOW STORM MOVEMENT MAY ALSO LEAD TO LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS WILL CONTINUE INTO NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. DEESE/HESS
In the hours before
Special weather statement, Aug 4, 6:13 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 613 PM EDT FRI AUG 4 2006 FLZ036-042245- ALACHUA- 613 PM EDT FRI AUG 4 2006 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR ALACHUA COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 645 PM EDT... AT 613 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 5 MILES NORTHWEST OF GAINESVILLE... STATIONARY. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND UNIVERSITY OF FLORIDA...GAINESVILLE...ALACHUA...LA CROSSE AND GAINESVILLE AIRPORT THROUGH 645 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. CAMP
Special weather statement, Aug 4, 6:16 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 616 PM EDT FRI AUG 4 2006 FLZ020-042245- HAMILTON- 616 PM EDT FRI AUG 4 2006 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR HAMILTON COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 645 PM EDT... AT 616 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 5 MILES SOUTH OF BELMONT...OR 6 MILES NORTH OF WHITE SPRINGS...STATIONARY. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND BELMONT THROUGH 645 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. CAMP
Local storm report, Aug 4, 6:17 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
617 PM EDT FRI AUG 04 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM HAIL HILLIARD 30.69N 81.92W
08/04/2006 E0.88 INCH NASSAU FL TRAINED SPOTTER
DOWNTOWN HILLIARD REPORT OF NICKEL AND PEA SIZE HAIL.
WIND GUSTS ESTIMATES TO 45 MPH.
&&
PKEEGANLocal storm report, Aug 4, 6:29 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
629 PM EDT FRI AUG 04 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0621 PM HAIL HILLIARD 30.69N 81.92W
08/04/2006 E0.88 INCH NASSAU FL BROADCAST MEDIA
NICKEL SIZE HAIL REPORTED BY CBS NEWS METEOROLIGIST FROM
PRIVATE CITIZEN.
&&
PKEEGANSpecial weather statement, Aug 4, 6:38 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 638 PM EDT FRI AUG 4 2006 GAZ162-042315- ECHOLS- 638 PM EDT FRI AUG 4 2006 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR ECHOLS COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 715 PM EDT... AT 638 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER MAYDAY...OR 10 MILES NORTH OF STATENVILLE...MOVING SOUTH AT 25 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND MAYDAY AND STATENVILLE THROUGH 715 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. CAMP
Special weather statement, Aug 4, 6:41 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 641 PM EDT FRI AUG 4 2006 FLZ030-036-042315- ALACHUA-UNION- 641 PM EDT FRI AUG 4 2006 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR ALACHUA AND UNION COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 715 PM EDT... AT 641 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 3 MILES NORTHWEST OF LA CROSSE...OR 3 MILES SOUTH OF WORTHINGTON SPRINGS...MOVING NORTH AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND LA CROSSE... WORTHINGTON SPRINGS...LAKE BUTLER AND DUKES THROUGH 715 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. CAMP
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 4:47 PM EDT | Severe Thunderstorm Warning | JAX | Suwannee | 43 min |
| Aug 4, 4:59 PM EDT | Severe Thunderstorm Warning | JAX | Marion | 61 min |
| Aug 4, 6:09 PM EDT | Severe Thunderstorm Warning | JAX | Nassau | 51 min |
| Aug 4, 6:14 PM EDT | Severe Thunderstorm Warning | JAX | Putnam | 61 min |
| Aug 4, 6:49 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Union | 41 min |
| Aug 4, 7:50 PM EDT | Severe Thunderstorm Warning | JAX | Baker | 55 min |
Nearby
Tornado Warnings in Florida, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.